MAUDE Adverse Event Report: TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK COUDE 12FR; CATHETER, URETHRAL

TELEFLEX MEDICAL SDN. BHD. FLOCATH QUICK COUDE 12FR; CATHETER, URETHRAL
Catalog Number 220600120
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Codes Exsanguination (1841); Insufficient Information (4580)
Date of Event 08/14/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).
 
Event or Problem Description
It was reported that "patient said that these are causing bleeding.No medical attention reported".At the time of this report the customer has not returned our requests for additional information.If additional information is received, the complaint file will be updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4).Referring to the process of this product, flocath quick coude xrn220600160 undergo surmodics coating process with uv and heat curing, followed by silicone oil wipe to ensure the shaft lubricity for smooth insertion.Curing and adhesion of the coating layer on the catheter shaft is ensured by conducting coating presence test on the product batch with 3 pieces sampling every 2 hours.A device history record review was performed, and no relevant findings were identified.Input of the coating process also monitored (ie.Solution viscosity and uv light intensity) ensured to be within the validated range.The customer complaint could not be confirmed as no representative sample is provided for investigation and due to established process control.Teleflex will continue to monitor and trend for reports of this nature.

Brand Name
FLOCATH QUICK COUDE 12FR
Common Device Name
CATHETER, URETHRAL
Manufacturer (Section D)
TELEFLEX MEDICAL SDN. BHD.
perak, west malaysia
Manufacturer (Section G)
TELEFLEX MEDICAL SDN. BHD.
lot no : pt2577 jalen perusahaan
4 kamunting industrial estate
perak, west malaysia 34600
MY   34600
Manufacturer Contact
mariah mackinnon
3015 carrington mill blvd
morrisville, NC 27560
MDR Report Key17642236
Report Number8040412-2023-00336
Device Sequence Number15437988
Product Code GBM
UDI-Device Identifier04026704331062
UDI-Public04026704331062
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
PMA/510(K) Number
K183461
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 08/15/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Lay User/Patient
Device Catalogue Number220600120
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/15/2023
Supplement Date Received by Manufacturer10/03/2023
Initial Report FDA Received Date08/29/2023
Supplement Report FDA Received Date10/10/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown